2019
Том 71
№ 11

All Issues

Okhrimenko S. A.

Articles: 2
Article (Russian)

Moduli of multiply-connected domains on a Riemannian Mobius strip

Okhrimenko S. A.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2000. - 52, № 3. - pp. 354-358

We investigate the modulus problem for families of curves in multiply-connected nonorientable domains on a Riemannian Mobius strip. We determine the extremal metric and the modulus of a “cross” family of arcs.

Article (Russian)

Pairwise products of moduli of families of curves on a Riemannian Möbius strip

Okhrimenko S. A., Tamrazov P. M.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1999. - 51, № 1. - pp. 110–116

We investigate pairwise products of moduli of families of curves on a Riemannian Möbius strip and obtain estimates for these products. As one of the factors, we consider the modulus of a family of arcs from a broad class of families of this sort (for each of these families, we determine the modulus and extremal metric).